logo
Retinol overdose and hypercarotenaemia associated with commercial baby food
Halothane-induced fulminant hepatic failure
Treatment of paraquat poisoning by suppression of leucocytes with dexamethasone and cyclophosphamide
Chronic paracetamol use and hepatotoxicity
Interaction between calcium antagonists and digoxin
Fenfluramine and psychosis
Aciclovir
Adinazolam⋆
Amphotericin B
Anti-inflammatories, non-steroidal
Baclofen
Benzatropine overdose⋆
Capreomycin
Captopril
Carprofen
Tricyclic antidepressant poisoning
Cefotaxime⋆
Contraceptives, oral
Contraceptives, oral interaction
Cyclosporin interaction see Diltiazem interaction
Diclofenac
Diethylstilbestrol⋆
Diltiazem interaction
Griseofulvin interaction see Contraceptives, oral interaction
Indomethacin⋆
Iopamidol
Isoxicam
Labetalol⋆
Metoclopramide⋆
Naloxone
Neomycin/Polymixin B
Paracetamol⋆
Polymixin B adverse reactions see Neomycin/Polymixin B
Prednisolone
Propranolol overdose
Rifampicin overdose
Terbutaline⋆
Terbutaline interaction⋆
Trimethoprim
Verapamil
Management of theophylline overdose